# SDR SWIA202161265

- Difficulty date: July 17, 2021
- Submitted: September 29, 2021
- Operation: Air carrier
- Aircraft: N789SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10291
- Aircraft time: 31,339 hours, 19,189 cycles
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: None
- Condition: Chafed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING - SLAT TRACK 3/3 CHAFFED 4 PL     (C-CHECK RO 9/27/2021)    BLENDED ALL DAMAGE ON LH WING SLAT TRACK 3/3, MATERIAL LOSS FOUND TO BE WITHIN ALLOWABLE LIMITS REF MHIRJ REO 670-57-42-1172 REV -- DATED 2021-09-01. COMPLIED WITH TASK CARD 51-900-1002-SKY. SEE CONTINUATION CARD FOR MAINTENANCE PERFORMED.
